| Model Number |
35112 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is not possible as no lot number was provided halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
Event or Problem Description
It was reported that there was endotracheal tube obstruction by viscous blood or sputum.The hospital could not provide information on whether or not the patient required re-intubation.There was no reported injury to the patient.No further information has been provided at this time.